MathSciNet Relay Station
MathSciNet bibliographic data
MR668318 (84a:35015) 35B05 (35J40)
Coffman, Charles V. On the structure of solutions $\Delta \sp{2}u=\lambda u$ which satisfy the clamped plate conditions on a right angle. SIAM J. Math. Anal. 13 (1982), no. 5, 746–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement